# SDR AALA2009012400190

- Difficulty date: January 24, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 59,424 hours, 20,816 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 426412
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - ANTISKID LIGHT ILLUMINATED ON TAKEOFF ROLL AROUND 100 KNOTS.  EXTINGUISHED ON LIFTOFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  ANTISKID LIGHT DID NOT ILLUMINATE ON TOUCHDOWN OR ROLLOUT.  REPLACED ANTISKID AUTOBRAKE CONTROL ASSEMBLY UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
